Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 72, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 9, 2008, 12:19 PM CST for Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2008, 12:19 PM CST (18:19 UTC)
- Expired
- Dec 9, 2008, 1:00 PM CST
- In force
- 41 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Natchitoches Parish, LA, Sabine Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 9:32 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 13.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSHV 091819 TORSHV LAC069-085-091900- /O.NEW.KSHV.TO.W.0072.081209T1819Z-081209T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1219 PM CST TUE DEC 9 2008 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF NATCHITOCHES... EASTERN SABINE PARISH IN NORTHWEST LOUISIANA... * UNTIL 100 PM CST * AT 1215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MANY...OR ABOUT 21 MILES NORTHWEST OF ANACOCO...MOVING NORTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... 7 MILES WEST OF NATCHITOCHES BY 100 PM CST... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3193 9321 3175 9303 3141 9348 3154 9363 TIME...MOT...LOC 1819Z 225DEG 27KT 3154 9348 $$ BUTTS
3 follow-up statements
000
WWUS54 KSHV 091832
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1232 PM CST TUE DEC 9 2008
LAC069-085-091900-
/O.CON.KSHV.TO.W.0072.000000T0000Z-081209T1900Z/
NATCHITOCHES LA-SABINE LA-
1232 PM CST TUE DEC 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CST FOR EAST
CENTRAL SABINE AND CENTRAL NATCHITOCHES PARISHES...
AT 1227 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR FORT JESSUP...OR
ABOUT 22 MILES SOUTHWEST OF NATCHITOCHES...MOVING NORTHEAST AT 35
MPH.
THE TORNADO WILL BE NEAR...
ROBELINE...SHAMROCK MILL AND MARTHAVILLE BY 1240 PM CST...
7 MILES NORTHWEST OF PROVENCAL BY 1245 PM CST...
HAGEWOOD BY 1250 PM CST...
ALLEN BY 1255 PM CST...
POWHATAN...6 MILES NORTHWEST OF NATCHITOCHES AND 8 MILES SOUTH OF
GRAPPES BLUFF BY 100 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3162 9354 3193 9321 3175 9303 3159 9325
3153 9332 3148 9338
TIME...MOT...LOC 1832Z 225DEG 32KT 3163 9338
$$
BUTTS000
WWUS54 KSHV 091847
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1247 PM CST TUE DEC 9 2008
LAC069-085-091900-
/O.CON.KSHV.TO.W.0072.000000T0000Z-081209T1900Z/
NATCHITOCHES LA-SABINE LA-
1247 PM CST TUE DEC 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CST FOR EAST
CENTRAL SABINE AND CENTRAL NATCHITOCHES PARISHES...
AT 1245 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SHAMROCK MILL...OR
ABOUT 14 MILES WEST OF NATCHITOCHES...MOVING NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
HAGEWOOD BY 1255 PM CST...
ALLEN...6 MILES SOUTHWEST OF POWHATAN AND 9 MILES SOUTH OF GRAPPES
BLUFF BY 100 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3159 9325 3171 9345 3181 9334 3188 9326
3189 9325 3193 9321 3175 9303
TIME...MOT...LOC 1847Z 217DEG 28KT 3172 9332
$$
BUTTS000
WWUS54 KSHV 091900
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 PM CST TUE DEC 9 2008
LAC069-085-091910-
/O.EXP.KSHV.TO.W.0072.000000T0000Z-081209T1900Z/
NATCHITOCHES LA-SABINE LA-
100 PM CST TUE DEC 9 2008
...THE TORNADO WARNING FOR EAST CENTRAL SABINE AND CENTRAL
NATCHITOCHES PARISHES EXPIRED AT 100 PM CST...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO
LONGER APPEARS TO POSE A RISK OF PRODUCING A TORNADO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3159 9325 3171 9345 3181 9334 3188 9326
3189 9325 3193 9321 3175 9303
TIME...MOT...LOC 1900Z 217DEG 28KT 3180 9325
$$
BUTTSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 9, 11:31 AM CST, 48 minutes earlier.
Area forecast discussion, Dec 9, 11:31 AM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 AM CST TUE DEC 9 2008
.DISCUSSION...
UPDATED ZONES AGAIN TO DROP EXPIRED WATCH 944. ADJUSTED POPS UP A
LITTLE IN PORTIONS OF EAST TEXAS TO ACCOUNT FOR CURRENT TREND OF
INCREASING COVERAGE. NO OTHER CHANGES AT THIS TIME.
&&
.AVIATION...
SCT CONVECTION ACROSS SE HALF OF CWA. COVERAGE MORE NUMEROUS
WITH NEXT WAVE OF ACTIVITY FURTHER TO THE NORTH AND WEST. GUSTY
WINDS TO NEAR 35 MPH MOVD ACROSS SHV SITE....EXPECTED EASTWARD ALONG
GENERAL I-20 CORRIDOR. SHOWERS TAPER OFF NORTH OF I-30. STRONG COLD
FRONT STILL LOCATED TO THE NW OF CWA. A BRIEF PERIOD OF CLEARING AHEAD
OF FRONT NOTED...WITH SHARP WIND SHIFT AND IFR/LOW VFR SOLID CLOUD
BANK WITH FROPA. DEEP MOISTURE ON 12Z SOUNDING TO 700 MB SUGGEST
CLOUDS IN PLACE THRU MOST OF WARM SECTOR. LOW LVL JET 60KTS SUGGEST
WINDS MIX TO SFC THIS AFTN./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 38 42 31 51 / 80 30 20 10 0
MLU 71 43 50 32 46 / 100 60 20 30 20
DEQ 63 31 40 26 52 / 50 30 10 0 0
TXK 68 35 39 30 53 / 60 30 10 10 0
ELD 70 39 45 30 49 / 90 50 20 20 20
TYR 67 34 39 30 56 / 50 20 10 10 0
GGG 70 35 40 29 54 / 60 20 10 10 0
LFK 74 37 45 29 52 / 70 30 30 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 4 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
14/07Hazardous weather outlook, Dec 9, 12:00 PM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST TUE DEC 9 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-101200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST TUE DEC 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND FOR NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE FOUR STATE REGION TODAY...ENDING FROM WEST TO EAST TONIGHT. SOME OF THE THUNDERSTORMS WILL BECOME SEVERE... PRODUCING LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING. A FEW STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL THROUGHOUT THE AFTERNOON COULD LEAD TO FLASH FLOODING...ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS WILL BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Dec 9, 8:51 AM CST, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 AM CST TUE DEC 9 2008
TXZ138-151-091515-
HARRISON-PANOLA-
851 AM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 915 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
HARRISON AND PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BECKVILLE...DEBERRY...ELYSIAN FIELDS AND WASKOM...
AT 849 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BECKVILLE...OR 11 MILES NORTHWEST OF
CARTHAGE...MOVING NORTHEAST AT 45 MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS 40 TO 50 MPH
ARE EXPECTED WITH THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3228 9453 3230 9453 3232 9450 3239 9448
3239 9449 3239 9452 3240 9455 3262 9404
3229 9404 3213 9452 3224 9456
TIME...MOT...LOC 1451Z 238DEG 40KT 3229 9444
BUTTSSpecial weather statement, Dec 9, 9:18 AM CST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 AM CST TUE DEC 9 2008
LAZ001-002-010-TXZ126-138-151-091600-
BOSSIER-CADDO-DE SOTO-HARRISON-MARION-PANOLA-
918 AM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1000 AM CST...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
CADDO...BOSSIER AND NORTHERN DE SOTO...
IN NORTHEAST TEXAS...
EASTERN MARION...EASTERN HARRISON AND EASTERN PANOLA...
INCLUDING THE FOLLOWING LOCATIONS...
BENTON...BLANCHARD...BOSSIER CITY...EASTWOOD...GREENWOOD...OIL
CITY...PLAIN DEALING...RED CHUTE...SHREVEPORT...STONEWALL...
DEBERRY...ELYSIAN FIELDS...KARNACK AND WASKOM...
AT 916 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
KARNACK TO ELYSIAN FIELDS TO CARTHAGE...OR ALONG A LINE EXTENDING
FROM 10 MILES EAST OF MARSHALL TO 17 MILES SOUTHEAST OF MARSHALL TO
CARTHAGE...MOVING NORTHEAST AT 40 MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS AROUND 40
MPH ARE EXPECTED WITH THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3204 9440 3233 9421 3267 9431 3300 9361
3271 9355 3224 9355 3223 9360 3217 9355
TIME...MOT...LOC 1518Z 236DEG 37KT 3259 9416 3238 9412
3217 9426
BUTTSSpecial weather statement, Dec 9, 10:27 AM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CST TUE DEC 9 2008
LAZ001>004-010-012-091730-
BIENVILLE-BOSSIER-CADDO-CLAIBORNE-DE SOTO-WEBSTER-
1027 AM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1130 AM CST...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
EASTERN CADDO...BOSSIER...WEBSTER...CLAIBORNE...
WESTERN BIENVILLE AND NORTHERN DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
BOSSIER CITY...COTTON VALLEY...EASTWOOD...GIBSLAND...HAUGHTON...
HAYNESVILLE...HOMER...MINDEN...RED CHUTE...RINGGOLD...SAREPTA...
SIBLEY AND STONEWALL...
AT 1024 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
SAREPTA TO EASTWOOD TO BOSSIER CITY TO STONEWALL...MOVING EAST AT 25
MPH. HAIL SMALLER THAN THREE QUARTERS OF AN INCH HAS BEEN REPORTED
WITH THIS LINE OF THUNDERSTORMS.
IN ADDITION TO THE RISK OF SMALL HAIL...WINDS 40 TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3300 9291 3266 9294 3252 9299 3228 9322
3223 9394 3247 9371 3260 9366 3295 9363
TIME...MOT...LOC 1627Z 265DEG 23KT 3287 9353 3261 9355
3248 9360 3231 9377
BUTTSLocal storm report, Dec 9, 10:40 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL S BOSSIER CITY 32.52N 93.66W
12/09/2008 E0.50 INCH BOSSIER LA TRAINED SPOTTER
HAIL OCCURRED JUST SOUTH OF THE CENTURYTEL CENTER.
&&
JTLocal storm report, Dec 9, 11:42 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CST TUE DEC 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 8 W DIXIE INN 32.59N 93.47W
12/09/2008 BOSSIER LA LAW ENFORCEMENT
DAMAGE REPORTED ON GOODWILLE RD, SAVANNA LN AND FULLER
ROAD. AROUND 30 TREES DOWN AND SEVERAL HOMES DAMAGED.SOME
HOMES HAVE ROOF DAMAGE.
&&
STEVENSSpecial weather statement, Dec 9, 12:09 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1209 PM CST TUE DEC 9 2008
ARZ073-LAZ005-006-014-091900-
LINCOLN-OUACHITA-UNION-
1209 PM CST TUE DEC 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 100 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN NORTH CENTRAL LOUISIANA...
UNION...LINCOLN AND OUACHITA...
INCLUDING THE FOLLOWING LOCATIONS...
HUTTIG...LAPILE...LAWSON...STRONG...URBANA...BERNICE AND
FARMERVILLE...
AT 1206 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS STRETCHING FROM EASTERN UNION COUNTY
ARKANSAS...TO NORTHERN LINCOLN PARISH IN LOUISIANA...MOVING NORTHEAST
AT 45 MPH.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. IF
THIS LINE OF STORMS INTENSIFIES FURTHER...A SEVERE THUNDERSTORM
WARNING MAY BE ISSUED.
LAT...LON 3272 9206 3261 9276 3276 9273 3276 9272
3309 9268 3330 9245 3328 9239 3330 9233
3327 9230 3327 9222 3321 9220 3322 9217
3317 9215 3316 9209 3310 9212 3302 9206
3286 9207 3274 9204
TIME...MOT...LOC 1809Z 241DEG 40KT 3294 9258
18The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 4:35 AM CST | Tornado Warning | SHV | Caddo, De Soto | 25 min |
| Dec 9, 4:59 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 46 min |
| Dec 9, 5:04 AM CST | Tornado Warning | SHV | Bossier, Caddo, De Soto, Webster | 41 min |
| Dec 9, 5:51 AM CST | Tornado Warning | SHV | De Soto, Red River | 39 min |
| Dec 9, 6:19 AM CST | Tornado Warning | SHV | Bienville, Bossier, De Soto, Red River, Webster | 56 min |
| Dec 9, 9:18 AM CST | Special Weather Statement | SHV | Bossier, Caddo | 42 min |
| Dec 9, 9:28 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Winn | 32 min |
| Dec 9, 10:27 AM CST | Special Weather Statement | SHV | Bossier, Claiborne, Webster | 63 min |
| Dec 9, 11:08 AM CST | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 37 min |
| Dec 9, 11:20 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union, Webster | 40 min |
| Dec 9, 11:33 AM CST | Tornado Warning | SHV | Grant, LaSalle | 42 min |
| Dec 9, 12:09 PM CST | Special Weather Statement | SHV | Union | 51 min |
| Dec 9, 12:17 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 28 min |
| Dec 9, 12:45 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 30 min |
| Dec 9, 12:58 PM CST | Special Weather Statement | SHV | Union | 62 min |
| Dec 9, 1:19 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 41 min |
| Dec 9, 1:34 PM CST | Special Weather Statement | SHV | Natchitoches | 56 min |
| Dec 9, 1:40 PM CST | Tornado Warning | SHV | Natchitoches, Winn | 35 min |
| Dec 9, 1:57 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 36 min |
| Dec 9, 2:22 PM CST | Special Weather Statement | SHV | Jackson | 23 min |
| Dec 9, 2:27 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Winn | 20 min |
| Dec 9, 3:08 PM CST | Tornado Warning | SHV | Caldwell, Winn | 37 min |
| Dec 9, 3:45 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 30 min |
| Dec 9, 4:20 PM CST | Special Weather Statement | SHV | Caldwell, Grant, LaSalle | 55 min |
| Dec 9, 5:34 PM CST | Areal Flood Advisory | SHV | Ouachita | 56 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.